# SDR 98UAL900350

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Lost
- Location: B-Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST B-SYSTEM HYDRAULIC PRESSURE AND QUANTITY.
